# SDR 3S8R2011041600017

- Difficulty date: April 16, 2011
- Submitted: August 11, 2011
- Operation: General aviation
- Aircraft: N505R
- Make and model: Snias SA330J
- Aircraft serial: 1478
- Engine: Tmeca TURMO4C
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Lt Mlg
- Part time: 16,669 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG STRUT, EXTERNAL FITTING BUSHING CORRODED AND WORN BEYOND DIMENSIONAL LIMITS.  PART WAS REPLACED WITH NEW IAW MFG RE-WORK SHEET 330 21 505 00 BY FACTORY TECHS.  ADDITIONALLY, CORROSION WAS REMOVED OUTSIDE THE BALL 
BUSHING SEAT IAW SAME RE-WORK SHEET.
